# SDR 2021F00290

- Difficulty date: July 1, 2021
- Submitted: July 12, 2021
- Operation: General aviation
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 2,537 hours, 1,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 74220871
- Condition: Dented
- Location: Rt Wing
- Part time: 2,537 hours, 1,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SIZEABLE DENTS ON TOP OF THE RH WING ABOUT HALFWAY UP THE WING AND MIDWAY THROUGH THE WING CHORD LINE.
